edoc

Linearisation of finite Abelian subgroups of the Cremona group of the plane

Blanc, Jeremy. (2009) Linearisation of finite Abelian subgroups of the Cremona group of the plane. Groups, geometry and dynamics, Vol. 3, H. 2. S. 215-266.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5843079

Downloads: Statistics Overview

Abstract

Given a finite Abelian subgroup of the Cremona group of the plane, we provide a way to decide whether it is birationally conjugate to a group of automorphisms of a minimal surface. In particular, we prove that a finite cyclic group of birational transformations of the plane is linearisable if and only if none of its non-trivial elements fix a curve of positive genus. For finite Abelian groups, there exists only one surprising exception, a group isomorphic to Z/2Z xZ/4Z, whose non-trivial elements do not fix a curve of positive genus but which is not conjugate to a group of automorphisms of a minimal rational surface. We also give some descriptions of automorphisms (not necessarily of finite order) of del Pezzo surfaces and conic bundles.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Blanc, Jérémy
Item Type:Article, refereed
Bibsysno:Link to catalogue
Publisher:EMS Publishing House
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:04 Sep 2015 14:31
Deposited On:08 Jun 2012 06:47

Repository Staff Only: item control page